Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Liver test report showed bilirubin count was(L)1.6 and (D)0.9, SGPT 51 IU/L and S ALK PHOSPATE 329 U/L. Meaning?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6439 Questions
Question
One day before 6 months I had heavy alcohol. for the next two days I didn't feel well.

1) So, third day went to doctor and had liver check..
i) My bilirubin count was (T) 1.6 and (D) 0.9
ii) SGPT 51 IU/L
iii) S ALK PHOSPATE 329 U/L

after 3 months I took full medical test as i had indigestion and heart burn issues. the results follows
i) Bilirubin (T) 0.8 and (D) 0.3
ii) SGPT 53 IU/L
iii) S ALK PHOSPATE 266
iv) S Cholestrol 205 mg/dl.

After the full test doctor told it was GERD and prescribed pan 40 and sucrofil o syrub.

After one month also i had same symptoms so doctors did endoscopy and they told nothing is there and results are fine. But asked me to continue the tablets.

But last one month i have been suffering from stomach pain,back pain, arm pain,tiredness, mild fever

So doctor asked me to take lipase test and the result was 51 IU/L.

He told it is little bit high and he suggested for CT scan(Abdomen). But, The CT scan results also fine and no issues.

He is telling me to continue pan 40 and pancreosaft. But, i am still feeling the following symptoms

1) Stomach pain and irritation
2) back,arm.leg (muscle and joint pain)
3) tiredness and mild fever

I am afraid and not sure what is happening.

Can you put some light on this?




Posted Sun, 20 Oct 2013 in General Health
 
 
Answered by Dr. Indu Kumar 3 hours later
Brief Answer:
You need few investigation more and continue drugs

Detailed Answer:
Hello
Thanks for writing to XXXXXXX

Besides proper clinical examination,you need few more investigations like routine hemogram, complete lipid profile, serum calcium level, Vitamin D3 level, RA factor, Ultrasound of abdomen.
GB calculus is more sensitive to ultrasound, so it should be excluded.
Your cholesterol level is borderline high so complete lipid profile is required. Altered lipid may also cause weakness and lethargy.
Your alkaline phosphatase level is high and it is increased in many cases so its cause should be ascertained.
Hb% is also important.
Your prescribed medicines are right and you can continue it for up to six weeks.
Muscle and joint pain with fever needs exclusion of dengue and other causes.

Hope I have answered your query.
Get well soon.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Liver test report showed bilirubin count was(L)1.6 and (D)0.9, SGPT 51 IU/L and S ALK PHOSPATE 329 U/L. Meaning? 2 hours later
Thank you sir for the reply

Please find below details

1) Complete Haemogram is normal
2) I took ultra sonic scan and that also normal (forget to mention)
3) VDRL Serum - Non reactive, Haemoglobin - 14.6 gm/dl
4) Creatinine 0.7 mg/dl
5) uric acid 6.0 mg
6) Cholestrol 205 mg/dl
7) Triglycerides 120 mg/dl
8) HDL - 41 mg/dl
9) LDL - 140 mg/dl
10) VLDL - 24 mg/dl
11) SGOT - 28 IU/L
12) SGPT - 53 IU/L
13) Alk Phospate - 266 U/L
14) AG Ratio ( Total protein - 6.8 gm/dl, Albumin 3.9 gm/dl, Globulin 2.9 gm/dl, A/G Ratio 1.3)
15) Motion test( color -yellow, consistency - semi solid,pH - Acid, Mucus -Negative, Blood -Negative,others -NIL)
 
 
Answered by Dr. Indu Kumar 6 hours later
Brief Answer:
You need few more investgations

Detailed Answer:
Hello
Thanks for your query

As these tests are normal,you need to investigate few more things like serum calcium,vitamin D3 and RA factor.
You should continue your medicines.These are rightly given.
If you have muscle and joint pain for long time,you can contact rheumatologist. You may need few X-rays to exclude any rheumaological disorder.

Hope i have answered your query.
Get well soon.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor